×

zbMATH — the first resource for mathematics

Zur omotopietheorie von Gruppoiden. (German) Zbl 0251.20059

MSC:
20L05 Groupoids (i.e. small categories in which all morphisms are isomorphisms)
55Q05 Homotopy groups, general; sets of homotopy classes
18D99 Categorical structures
55P05 Homotopy extension properties, cofibrations in algebraic topology
55R05 Fiber spaces in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Brown, Fibrations of groupoids. J. Algebra15, 103-132 (1970). · Zbl 0194.02202 · doi:10.1016/0021-8693(70)90089-X
[2] T.Tom Dieck, K. H.Kamps und D.Puppe, Homotopietheorie. Lecture Notes in Math.157, Berlin 1970. · Zbl 0203.25401
[3] A.Dold, Halbexakte Homotopiefunktoren. Lecture Notes in Math.12, Berlin 1966.
[4] K. H. Kamps, Kan-Bedingungen und abstrakte Homotopietheorie. Math. Z.124, 215-236 (1972). · Zbl 0223.55020 · doi:10.1007/BF01110801
[5] D. M. Kan, Abstract homotopy I. Proc. Nat. Acad. Sci. USA41, 1092-1096 (1955). · Zbl 0065.38601 · doi:10.1073/pnas.41.12.1092
[6] K.Lamotke, Semisimpliziale algebraische Topologie. Berlin 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.